Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Do Naprosyn, PAN 40 and Tryptomer causing heaviness in the head even after stopping the drugs ?

i was having very stress and tention for some for this i think i have developed headache ...after having this headache for one week...i consulted a doctor ..and he prescribed me NAPROSYN 250 for 5 days,PAN 40 for a week and TRYPTOMER 10 for 21 days...i had started to take those...but then i had heaviness in my head so after one week i stopped taking for past 2 days i am not taking those medicine...but i have still the heaviness in my what should i do now??? plzz help!! though i dont have much stress like before....
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello suman,

welcome to hcm

thanks for the query

i think the heaviness and headache are due to tension

do you have problems like slow thinking, poor concentration,loss of interest in all activities,appetite problem,fatigue, loss of sleep?it may indicate toward something else like depression
if you are not having any tension related problem then migrain could be the cause

if you are fine and not with any of these symptoms then consult your doctor for any alternate medication for migrain

yoga and meditation can help in some way

take care
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor